Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the realization of homology classes by submanifolds


Author: Haruo Suzuki
Journal: Trans. Amer. Math. Soc. 87 (1958), 541-550
MSC: Primary 55.00
MathSciNet review: 0095472
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0095472-9
PII: S 0002-9947(1958)0095472-9
Article copyright: © Copyright 1958 American Mathematical Society